MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR 40CC IAB WITH ACCESSORIES (TURKEY); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR 40CC IAB WITH ACCESSORIES (TURKEY); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-09
Medical Device Problem Codes Overheating of Device (1437); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that during intra aortic balloon therapy (iab) "fiber optic sensor failure" warning appeared on the screen.The user's reason for calling was the "no pressure source available" warning.There was no patient harm/injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g1 (contact person ¿ mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation conclusions), h11 corrected fields: h6 (investigation findings, medical device ¿ problem code) no decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.Complaint id: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: d4 (udi no., lot no.) the iab was returned with the membrane completely unfolded and blood on the exterior of the catheter.The extender tubing was also returned.The optical fiber was found to be broken within the catheter tubing approximately 37.8cm from iab tip.The inner lumen was found occluded with dried blood.The occlusion was unable to be cleared.The optical fiber was found to be broken, confirming the reported problem.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Complaint id no.: (b)(4).

Brand Name
SENSATION 7FR 40CC IAB WITH ACCESSORIES (TURKEY)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21156927
Report Number2248146-2025-0000028
Device Sequence Number8399521
Product Code DSP
UDI-Device Identifier10607567113135
UDI-Public(01)10607567113135(10)3000367226(17)270222(11)240222
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-09
Device Catalogue Number0684-00-0470-09
Device Lot Number3000367226
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2024
Supplement Date Received by Manufacturer02/18/2025
03/07/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/21/2025
03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown